# SDR 2006UALA00075

- Difficulty date: January 15, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 22,311 hours, 8,659 cycles
- Engine: Iae V2522A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Transfer Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UNWANTED FUEL TRANSFER IN FLIGHT FROM LEFT MAIN TO CENTER TANK.  ACCOMPLISHED FAULT ISOLATION PROCEDURE PER MM 28-12-00-818-801 AND RESULTS WERE *NO FAULTS FOUND*.  ACCOMPLISHED VISUAL STATIC CHECK OF CENTER FUEL TANK RESULTING IN -NO DEFECTS-.  TRANSFERED APPROXIMATELY 2000 LBS OF FUEL INTO CENTER TANK AND VERIFIED DRIPSTICK READINGS IN RELATION TO FUEL INDICATIONS RESULTING IN -DRIPSTICK READINGS AND FUEL QUANTITY INDICATIONS CORRECT-.  ENGINEERING WILL CONTINUE TO MONITOR AND TO DATE NO ISSUES REGARDING UNWANTED FUEL TRANSFER.
